American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(11S15) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 14 of 14 found      Go to page: 1

[1] Nigel P. Byott and G. Griffith Elder. Integral Galois module structure for elementary abelian extensions with a Galois scaffold. Proc. Amer. Math. Soc. 142 (2014) 3705-3712.
Abstract, references, and article information   
View Article: PDF

[2] Andrew Obus. Conductors of wild extensions of local fields, especially in mixed characteristic $(0,2)$. Proc. Amer. Math. Soc. 142 (2014) 1485-1495.
Abstract, references, and article information   
View Article: PDF

[3] Manabu Yoshida. An ultrametric space of Eisenstein polynomials and ramification theory. Proc. Amer. Math. Soc. 140 (2012) 4141-4151.
Abstract, references, and article information   
View Article: PDF

[4] Armand Brumer and Kenneth Kramer. Arithmetic of division fields. Proc. Amer. Math. Soc. 140 (2012) 2981-2995.
Abstract, references, and article information   
View Article: PDF

[5] John W. Jones. Wild ramification bounds and simple group Galois extensions ramified only at $2$. Proc. Amer. Math. Soc. 139 (2011) 807-821. MR 2745634.
Abstract, references, and article information   
View Article: PDF

[6] G. Griffith Elder. Galois scaffolding in one-dimensional elementary abelian extensions. Proc. Amer. Math. Soc. 137 (2009) 1193-1203. MR 2465640.
Abstract, references, and article information   
View Article: PDF

[7] Hyunsuk Moon. On mod 3 Galois representations with conductor 4. Proc. Amer. Math. Soc. 135 (2007) 3109-3113. MR 2322740.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Da-sheng Wei and Chun-gang Ji. On the number of certain Galois extensions of local fields. Proc. Amer. Math. Soc. 135 (2007) 3041-3047. MR 2322733.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Yuichiro Taguchi. Induction formula for the Artin conductors of mod $\ell$ Galois representations. Proc. Amer. Math. Soc. 130 (2002) 2865-2869. MR 1908909.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Francis N. Castro and Carlos J. Moreno. Mixed exponential sums over finite fields. Proc. Amer. Math. Soc. 128 (2000) 2529-2537. MR 1690978.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Takao Yamazaki. On Swan conductors for Brauer groups of curves over local fields. Proc. Amer. Math. Soc. 127 (1999) 1269-1274. MR 1487348.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Masakazu Yamagishi. On the number of Galois $p$-extensions of a local field . Proc. Amer. Math. Soc. 123 (1995) 2373-2380. MR 1264832.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Kumiko Nishioka. $p$-adic transcendental numbers . Proc. Amer. Math. Soc. 108 (1990) 39-41. MR 994783.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Artur Travesa. Generating functions for the numbers of abelian extensions of a local field . Proc. Amer. Math. Soc. 108 (1990) 331-339. MR 1007513.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 14 of 14 found      Go to page: 1